# SDR SWIA2019122747400

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Corroded
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING OVER-WING EMERGENCY EXIT HAS CORRODED HARDWARE ON THE UPPER HANDLE COVER PLATE.  REMOVED OVER-WING EMERGENCY EXIT  HARDWARE ON THE UPPER HANDLE COVER PLATE REF AMM. AND INSTALLED NEW HARDWARE ON OVER-WING EMERGENCY EXIT ON THE UPPER HANDLE COVER PLATE. REF AMM
